# SDR BAQA083527

- Difficulty date: January 20, 2003
- Submitted: February 3, 2003
- Operation: Air carrier
- Aircraft: N577LF
- Make and model: Urocop EC135P1
- Aircraft serial: 0140
- Aircraft time: 340 hours
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Mount
- Part number: L633M2010101
- Part serial: 464
- Condition: Leaking
- Location: Transmission
- Part time: 340 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

TRANSMISSION MOUNT LEAKING FLUID.  REPLACED WITH SERVICEABLE UNIT.
